Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug for E.D.
Dec 16, 2008

Hello and Happy Holidays. I had PCP a few years ago, currently on Bactrium, Atripla, 2500mg Niaspan, 145mg Tricor, 0.06 of Colchicine & 800mg Skelaxin. My CD4 count is 440 and the virus is undercontrol. What drug for ED should I take and what mg? My Inf. Disease Doc finally gave me the OK to start on one, but told me to talk to my PCarePhy...I know there are a few drugs for this out there, what do you recommend? Thanks and thanks loads for providing this informational resource. You have no idea how you have helped me in the past. -needing a ED drug to stay stay "up".

Response from Mr. Vergel

You can try

Viagra- low half life and it gets out of your system in a few hours

Cialis- stays longer, like 2-3 days which is good if you have no side effects but bad if you do

Levitra- a lot like Viagra, really

Side effects are heart burn, flushed face and eyes, headaches or diarrhea in some patients. Some have no side effects at all

You can also try TRIMIX which is a tiny injection that works great. But talk to an urologist about this product that needs to be ordered through a comppounding pharmacy.

Also, make sure your free testosterone in your blood is high enough so that you have sexual desire.

Norvir increases levels of oral sexual dysfunction drugs so start at a lower dose. Poppers can also be a problem and decrease your blood pressure too much on those drugs. Talk to your doctor

Nelson



Previous
Prednisone (corticoesteroide) falso negativo???
Next
cirrhosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement